Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 23, 2007, 6:40 AM CST for 5 counties in Texas. It took effect at Feb 23, 2007, 12:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 6:40 AM CST (12:40 UTC)
- In effect from
- Feb 23, 2007, 12:00 PM CST
- Expired
- Feb 23, 2007, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Gaines County, TX, Loving County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 77 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 231240 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 640 AM CST FRI FEB 23 2007 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS...LINCOLN NATIONAL FOREST...SOUTHEASTERN NEW MEXICO PLAINS...WEST AND NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR REGION...DAVIS MOUNTAINS AND MARFA PLATEAU FOR 20 FOOT WINDS OF 20 MPH OR GREATER ALONG WITH GUSTS OF 35 MPH OR GREATER...MINIMUM RH/S OF 10 TO 15 PERCENT AND HIGH FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO...FOR 20 FOOT WINDS OF 20 MPH OR GREATER ALONG WITH GUSTS OF 35 MPH OR GREATER...MINIMUM RH/S OF 10 TO 15 PERCENT AND HIGH FIRE DANGER... .A STRONG UPPER LEVEL STORM SYSTEM PASSING OVER THE SOUTHERN ROCKIES AND PLAINS WILL RESULT IN INCREASING SOUTHWESTERLY WINDS ACROSS MUCH OF THE MOUNTAINS AND ADJACENT PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. THESE WINDS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. THESE CRITICAL FIRE WEATHER CONDITIONS...INCLUDING STRONG WINDS AND LOW RELATIVE HUMIDITIES...WILL SPREAD EAST TO INCLUDE MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY AFTERNOON. NMZ115-TXZ045-050-057>060-067-074-080-232200- /O.UPG.KMAF.FW.A.0001.070223T1800Z-070224T0300Z/ /O.NEW.KMAF.FW.W.0001.070223T1800Z-070224T0300Z/ /O.CON.KMAF.FW.A.0002.070224T1800Z-070225T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 640 AM CST FRI FEB 23 2007 /540 AM MST FRI FEB 23 2007/ ...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 9 PM CST /8 PM MST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 9 PM CST /8 PM MST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. THE COMBINATION OF 20 FOOT WINDS OF 20 TO 25 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$ NMZ114-TXZ258-232200- /O.UPG.KMAF.FW.A.0001.070223T1800Z-070224T0300Z/ /O.NEW.KMAF.FW.W.0001.070223T1800Z-070224T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 540 AM MST FRI FEB 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF 20 FOOT WINDS OF 20 TO 25 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS...SUCH AS WELDING. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ046>048-051>053-061>063-068>070-075-079-081-082-232200- /O.CON.KMAF.FW.A.0002.070224T1800Z-070225T0000Z/ DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-ECTOR-MIDLAND- GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY-BIG BEND AREA- TERRELL- 640 AM CST FRI FEB 23 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. THE COMBINATION OF 20 FOOT WINDS OF 20 TO 25 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
1 follow-up statement
000 WWUS84 KMAF 232032 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 232 PM CST FRI FEB 23 2007 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS...LINCOLN NATIONAL FOREST...SOUTHEASTERN NEW MEXICO PLAINS...WEST AND NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR REGION...DAVIS MOUNTAINS AND MARFA PLATEAU FOR 20 FOOT WINDS OF 20 MPH OR GREATER ALONG WITH GUSTS OF 35 MPH OR GREATER...MINIMUM RH/S OF 10 TO 15 PERCENT AND HIGH FIRE DANGER... ...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO...FOR 20 FOOT WINDS OF 20 TO 30 MPH OR GREATER ALONG WITH GUSTS OF 35 TO 45 MPH OR GREATER... MINIMUM RH/S OF 10 TO 15 PERCENT AND HIGH FIRE DANGER... .A STRONG UPPER LEVEL STORM SYSTEM PASSING OVER THE SOUTHERN ROCKIES AND PLAINS WILL RESULT IN INCREASING SOUTHWESTERLY WINDS ACROSS MUCH OF THE MOUNTAINS AND ADJACENT PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. THESE WINDS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS BEHIND A PACIFIC FRONT AND HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. THESE CRITICAL FIRE WEATHER CONDITIONS... INCLUDING STRONG WINDS AND LOW RELATIVE HUMIDITIES...WILL SPREAD EAST TO INCLUDE MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY AFTERNOON. NMZ115-TXZ045-050-057>060-067-074-080-240300- /O.CON.KMAF.FW.W.0001.000000T0000Z-070224T0300Z/ /O.CON.KMAF.FW.A.0002.070224T1800Z-070225T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 232 PM CST FRI FEB 23 2007 /132 PM MST FRI FEB 23 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... THE COMBINATION OF 20 FOOT WINDS OF 20 TO 25 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES. $$ NMZ114-TXZ258-240300- /O.CON.KMAF.FW.W.0001.000000T0000Z-070224T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 132 PM MST FRI FEB 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE COMBINATION OF 20 FOOT WINDS OF 20 TO 25 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS...SUCH AS WELDING. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ046>048-051>053-061>063-068>070-075-079-081-082-240300- /O.CON.KMAF.FW.A.0002.070224T1800Z-070225T0000Z/ DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-ECTOR-MIDLAND- GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY-BIG BEND AREA- TERRELL- 232 PM CST FRI FEB 23 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... THE COMBINATION OF 20 FOOT WINDS OF 20 TO 30 MPH GUSTING TO 45 MPH...AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT AND HIGH FIRE DANGER WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:03 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Feb 23, 5:03 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 AM CST FRI FEB 23 2007
.SHORT TERM...
MID LEVEL RIDGE HAS MOVED E WITH 7H-5H WINDS INCREASING IN ITS
WAKE. SFC REFLECTION IS NOTED ACRS ERN NM AS SEEN IN ORGANIZING
LEE TROF IN MSAS DATA. E ACRS PB LOW LEVEL MSTR IS MAKING A RETURN
WITH DWPNTS AS HIGH AS 11C AND LOW CLOUDS ARE NOTED WELL SE OF THE
CWFA. AS LLJ INTENSIFIES THIS A.M. EXPECT THAT LOW CLOUDS WILL
MAKE INTO PB. FARTHER W INTO THE UPPER TRANS PECOS LOW LEVEL MSTR
IS NOTABLY LOWER...GENERALLY IN THE LOW TO MID 20S. ALL THIS TO
SAY THAT THE DRYLINE WILL SHARPEN TODAY AS IT MOVES/MIXES E. DEEP
MIXING/STEEP LR/S/STRONG DOWNSLOPE COMPONENT WILL FACILITATE A
RATHER FAR EWD POSITION OF DRYLINE BY 00Z. STILL WITH 5H LOW
MOVING INTO NRN NM LATER TODAY ASSOCD MID LEVEL HGHT FALLS WILL
COMMENCE. THIS WITH REDEVELOPMENT OF LLJ VERY EARLY THIS EVENING
EXPECT THAT DRYLINE WILL STALL AND PROBABLY MOVE W BEFORE PACIFIC
FRONT MERGES WITH DRYLINE AND THEN ABRUPTLY MOVE E. EVEN THOUGH IT
IS CERTAINLY HARD TO HOLD LOW LEVEL MSTR IN THIS FAR W THIS TIME
OF YEAR THERE WILL BE A PERIOD OF TIME FROM AROUND 22Z-05Z WHERE
MSTR/INSTABILITY/LIFT ARE SUFFICIENT TO BE CONCERNED ABOUT TSTMS.
NO DOUBT SHEAR WILL BE SUFFICIENT FOR SEVERE TSTMS AND WILL OPT TO
INCLUDE MENTION OF SEVERE IN AGREEMENT WITH SWODY1. AFTER 06Z
DRIER W WINDS WILL INVADE THE E. FARTHER W INTO THE DRY AIR HIGH
WINDS ARE A CONCERN AS 5H SPEED MAX OF 70-75KTS IS NEAR THE MTNS
BY 18Z AND WITH GOOD MIXING WILL OPT UPGRADE THE HIGH WIND WATCH
TO A WARNING FROM THE GDP MTNS TO VAN HORN TO DAVIS MTNS. WINDS IN
THE ADJACENT PLAINS WILL INCREASE THIS AFTERNOON ALSO...AND HAVE
OPTED TO GO WITH WIND ADVISORY TODAY FOR SE PLAINS. WILL MENTION
BLDU ACRS THE W. MOS GUIDANCE LOOKS TO BE TOO COOL FOR TODAY/S
HIGH TEMPS ESPECIALLY W. THERE MAY BE SOME CLOUDS ACRS THE W IN
ASSOCN WITH LEE ENHANCEMENT /MTN WAVE BUT WITH 85H TEMPS OF 18-22C
AND DOWNSLOPE WINDS HIGH TEMPS FROM U70S IN PB TO N90 ALONG RIO
GRANDE ARE EXPECTED.
.LONG TERM...
THE WIND MACHINE WILL BE IN HIGH GEAR SATURDAY DUE TO STRONG PRESSURE
GRADIENTS AND ASSOCIATED WIND FIELDS THROUGH THE COLUMN WITH AID FROM
DEEP MIXING AND ABUNDANT SUNSHINE. WILL EXPAND THE WIND ADVISORY TO
TERRELL AND BREWSTER COUNTIES DURING MUCH OF THE DAY SATURDAY AND
EXPAND THE HIGH WIND WATCH TO ALSO INCLUDE THE MARFA PLATEAU.
WILL KEEP THE HIGH WIND WATCH INTACT SATURDAY FOR PORTIONS OF
THE PLAINS AND ALSO THE WIND ADVISORY FOR PORTIONS OF THE PLAINS.
ANTICIPATING AT LEAST A HIGH END WIND ADVISORY THAT WILL FLIRT
WITH HIGH WIND...LATER SHIFTS WILL NEED TO EVALUATE WHETHER TO
EXPAND THE HIGH WIND WATCH SATURDAY IN THE PLAINS.
MAINLY DRY ZONAL FLOW IS ANTICIPATED SUNDAY THROUGH THE REST OF
THE FORECAST CYCLE. WINDY CONDITIONS STILL EXPECTED SEVERAL DAYS
IN THE GUADALUPE MOUNTAINS IN THIS FLOW. SEVERAL WEAK FRONTS
WILL MOVE THROUGH THE REGION DURING THE WEEK COURTESY OF SEVERAL
UPPER LOWS MOVING ACROSS THE NORTHERN TIER OF STATES. STRONG FLOW
ACROSS THE ROCKIES SHOULD KEEP THE MUCH COOLER AIR AWAY FROM
THE REGION. HIGH TEMPERATURES WILL BE ABOVE NORMAL FOR MUCH OF
THE WEEK. SOME DEEPER COLDER AIR WILL BUILD ACROSS THE NORTHERN
PLAINS AND ROCKIES BY THURSDAY AND FRIDAY WHICH WILL NEED TO BE
WATCHED.
.FIRE WEATHER...
UNUSUALLY WARM TEMPS EXPECTED TODAY AHEAD OF A STRONG MID/UPPER
LEVEL TROF. AS MID LEVEL WINDS INCREASE EARLY DRYLINE WILL MOVE INTO
ERN PB THIS AFTERNOON. W OF THE DRYLINE VERY LOW DWPNTS WILL BE IN
PLACE AND DOWNSLOPE WINDS WILL DRY THE AIR FURTHER AND MIN RH/S BLO
15% SHOULD BE NO PROBLEM ACRS THE W. MODEL BLEND OF HAINES INDICES
GIVES ABOUT A 5-MODERATE TODAY AND WILL GENERALLY GO WITH THIS. FIRE
WEATHER WATCH ALREADY IN EFFECT FOR THIS AFTERNOON AND WILL UPGRADE
TO RED FLAG WARNING FOR MTNS/SE PLAINS/NW/W PB. STRONGER WINDS
EXPECTED SAT WITH VERY DRY AIR IN PLACE WITH STRONG SUBSIDENCE IN
WAKE OF SYSTEM. IT WILL BE COOLER AND SOME QUESTIONS REMAIN ABOUT
WHETHER IT WILL BE TOO COOL IN THE MTNS FOR RH TO DROP BLO 15%. FIRE
WEATHER WATCH IS ALSO IN EFFECT FOR MOST OF THE AREA SAT AND WILL
MAKE NO CHANGE ATTP.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 75 47 63 33 / 10 10 0 0
CARLSBAD NM 78 44 65 32 / 10 10 0 0
DRYDEN TX 83 47 71 40 / 10 10 0 0
FORT STOCKTON TX 84 46 67 38 / 10 10 0 0
GUADALUPE PASS TX 68 36 52 34 / 10 10 0 0
HOBBS NM 77 41 62 33 / 10 10 0 0
MARFA TX 74 35 57 26 / 10 10 0 0
MIDLAND INTL AIRPORT TX 77 43 63 34 / 10 10 0 0
ODESSA TX 77 44 64 34 / 10 10 0 0
WINK TX 84 42 69 34 / 10 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 11 AM TO 5 PM MST SATURDAY FOR THE
FOLLOWING ZONES...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 8 AM MST
SATURDAY FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM 8 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING
ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...SOUTHERN
LEA COUNTY.
WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FIRE WEATHER WATCH FROM 12 PM TO 6 PM CST SATURDAY FOR THE
FOLLOWING ZONES...ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
WIND ADVISORY FROM 9 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING
ZONES...BIG BEND AREA...CRANE...ECTOR...GLASSCOCK...
LOVING...MIDLAND...PECOS...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...TERRELL...UPTON...WARD...WINKLER.
HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 9 AM
CST /8 AM MST/ SATURDAY FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...VAN
HORN AND HIGHWAY 54 CORRIDOR.
RED FLAG WARNING FROM NOON CST /11 AM MST/ TODAY TO 9 PM CST /8
PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...ANDREWS...
DAVIS/APACHE MOUNTAINS AREA...GAINES...GUADALUPE
MOUNTAINS...LOVING...MARFA PLATEAU...REEVES COUNTY AND
UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...
WARD...WINKLER.
HIGH WIND WATCH FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/
SATURDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...GAINES...GUADALUPE
MOUNTAINS...HOWARD...MARFA PLATEAU...MARTIN...MITCHELL...
SCURRY...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, Feb 23, 5:20 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 520 AM CST FRI FEB 23 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-232200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 520 AM CST FRI FEB 23 2007 /420 AM MST FRI FEB 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ACROSS THE EXTREME EASTERN PERMIAN BASIN...ALONG AND EAST OF A GAIL...BIG SPRING...MIDKIFF...TO IRAAN LINE. IF THUNDERSTORMS DO DEVELOP THEY WILL HAVE THE POTENTIAL TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. IN ADDITION BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. SOUTHWEST WINDS OF 35 TO 55 MPH...WITH GUSTS OVER 70 MPH IS EXPECTED TODAY AND TONIGHT IN THE GUADALUPE MOUNTAINS AND IN THE DAVIS MOUNTAINS ABOVE 6000 FEET. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL OCCUR TODAY IN THE EDDY AND LEA COUNTY NEW MEXICO PLAINS. INCREASING WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON AND THIS EVENING ACROSS THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS...WESTERN AND NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR REGION...DAVIS MOUNTAINS AND MARFA PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WESTERLY WINDS WILL AFFECT MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY. WEST WINDS OF 35 TO 60 MPH...WITH GUSTS OVER 75 MPH ARE ANTICIPATED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS. ACROSS THE EDDY COUNTY PLAINS AND MUCH OF WEST TEXAS...WEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO 60 MPH WILL BE POSSIBLE. STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD SATURDAY AFTERNOON ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS. AREAS OF BLOWING DUST WILL SPREAD OVER THE OUTLOOK AREA SATURDAY AS WINDY TO VERY WINDY CONDITIONS PREVAIL. VISIBILITIES MAY FALL BELOW A MILE LOCALLY IN DUST PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE FRIDAY AFTERNOON AND EVENING OVER THE EXTREME WESTERN LOW ROLLING PLAINS AND EXTREME EASTERN PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 4:54 AM CST | High Wind Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 37 hr |
| Feb 23, 4:54 AM CST | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2007Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.